# SDR HYIA20200622002

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N699CA
- Make and model: Tecnam P2012
- Aircraft serial: 010US
- Aircraft time: 91 hours, 47 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG ATTACH STRUCTURE WAS FOUND TO BE DAMAGED DURING AN INSPECTION INITIATED DUE TO SIMILAR FINDINGS ON OTHER COMPANY AIRCRAFT. THE DAMAGE IS LOCATED AT FWD MOST FUSELAGE BULKHEAD, LWR CENTER SECTION, IN THE AREA CORRESPONDING TO THE NLG MOUNTS. THE STRUCTURE AFT OF NLG BULKHEAD WAS INSPECTED WITH THE FOLLOWING DEFECTS NOTED:  1) THE FWD SECTIONS OF FLOORBOARD SUPPORTS AS THEY ARE RIVETED TO FORWARD-MOST FUSELAGE BULKHEAD ARE CRACKED.  TECNAM SB387-CS EDITION 1 REVISION 0 PRESCRIBES REPAIR AND MODIFICATION OF THESE AREAS AND WILL SERVE AS CORRECTIVE ACTION FOR THIS DAMAGE.
